# SDR FDEA202210032524

- Difficulty date: October 3, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC76023
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE; AFT EXTENDED TAILCONE LOWER HINGE HAS CRACK @ INTERNAL SECTION OF   FRAME. STA.2259  NOTE: VERIFY BORESCOPE/NDT METHOD DOT # 23 REMOVED AND REPLACED FROM AKC7602-3 FRAME IAW DWG AKC7602.
